# SDR FDEA201610273709

- Difficulty date: October 27, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 83,611 hours, 29,328 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NGA63241
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN NUTPLATES AND CORROSION UNDER NUTPLATES AT AFT CARGO FLOORBEAM UPPER TEE BS 1841 LT TO RT END. REMOVED CORROSION IAW SRM 51-00-01. AND FOUND TO BE OUT OF LIMITS. FABRICATED A REPAIR IAW SRM 53-00-01 FIG. 7. INSTALLED THE REPAIR IAW SRM 51-31-01. MAJOR REPAIR.
